# SDR DL72S021389

- Difficulty date: November 29, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 66,053 hours, 51,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT DAMAGED AT SEAT ROW 22 DEF.  REPLACED LIGHT ASSY, OPERATIONAL CHECKS GOOD.
